# SDR FDEA201709132534

- Difficulty date: September 13, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N298FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41069
- Aircraft time: 7,038 hours, 2,799 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 67456041
- Part serial: ABJ5860
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: H

## Discrepancy

DURING PUSH BACK, AND ENGINE START, THE LAVATOPRY SMOKE DETECTOR STARTED GOING OFF.  THE LED SHOWED RED AS ALARM SOUNDED.  ALARM STOPPED AFTER ABOUT THREE MINUTES & LED LIGHT WAS GREEN.  NO EVIDENCE OF SMOKE BUT LAVATORY HAD A FOUL ODOR.  REMOVED AND REPLACED LAVATORY SMOKE DETECTOR IAW MM 26-13-01-4. PERFORMED ADJUSTMENT TEST IAW MM 26-13-00-5, AND 26-13-00-755-016.  OPS CHECKED GOOD. ACFT OK FOR SERVICE.
